Journal of Inequalities and Applications
Volume 2005 (2005), Issue 4, Pages 395-402
The Dirichlet problem for a class of nonlinear degenerate parabolic equations
Institute of Applied Mathematics, Academy of Mathematics and System Sciences, Chinese Academy of Sciences, Beijing 100080, China
Received 6 June 2003; Revised 21 October 2003
Copyright © 2005 Pigong Han. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
We study the first boundary value problem for a class of nonlinear
degenerate parabolic equations . We first consider its regularized
problem and establish some estimates. Based on these estimates,
we prove the existence and uniqueness of the generalized
solutions in space.